# SDR 2004FA0000754

- Difficulty date: August 6, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N49J
- Make and model: Propjt 200D
- Aircraft serial: 352
- Engine: Cont IO520*
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Condition: Broken
- Location: Alternate Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF STUCK THROTTLE ON GROUND.  FOUND ALTERNATE AIR DOOR BROKEN OFF AND WEDGED IN THROTTLE BODY.  HINGE APPEARED TO HAVE WORN COMPLETELY THROUGH.
